# SDR UIEA2021040300820

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,241 hours, 18,218 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seal
- Condition: Broken
- Location: Containment Bag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AVSAX CONTAINMENT BAG VACUUM SEAL IS BROKEN P/N AS-002-1( REMOVED AND REPLACED COCKPIT AVSAX CONTAINMENT BAG AS REQUIRED PER AMM 25-64-00. OPS CHK  OK. )
